# SDR ASAA0380624

- Difficulty date: October 7, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING 15K CHECK, CABIN FLOOR INSERTS ARE DAMGED, SOME BROKEN AND SOME PULLED, BETWEEN FS 1117 AND 1174.  REPLACED FLOORBOARD PER SRM 53-05.  (M)
